American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A63) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Uwe Franz, Fumio Hiai and Éric Ricard. Higher order extension of L\"owner's theory: Operator $k$-tone functions. Trans. Amer. Math. Soc. 366 (2014) 3043-3074.
Abstract, references, and article information   
View Article: PDF

[2] Aline Bonami, Sandrine Grellier and Mohammad Kacim. Truncations of multilinear Hankel operators. Trans. Amer. Math. Soc. 360 (2008) 1377-1390. MR 2357699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gelu Popescu. Multivariable Bohr inequalities. Trans. Amer. Math. Soc. 359 (2007) 5283-5317. MR 2327031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Elias Katsoulis and David W. Kribs. Applications of the Wold decomposition to the study of row contractions associated with directed graphs. Trans. Amer. Math. Soc. 357 (2005) 3739-3755. MR 2146647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mitsuru Uchiyama. Inverse functions of polynomials and orthogonal polynomials as operator monotone functions. Trans. Amer. Math. Soc. 355 (2003) 4111-4123. MR 1990577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia